# SDR ASOA20131217222

- Difficulty date: December 17, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145EP
- Aircraft serial: 145007
- Aircraft time: 33,784 hours, 32,233 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9701012
- Condition: Failed
- Location: Nr 1
- Part time: 31,205 hours, 30,321 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A STRONG ELECTRICAL ODOR AS NR 1 PACK WAS RUNNING, AND ODOR STOPPED WHEN NR 1 PACK TURNED OFF.  ACFT LANDED WITHOUT INCIDENT.  MAINTENNACE INSPECTED AND FOUND NR 1 ACM FROZEN.  R & R NR 1 ACM, OPS TESTED WITH NO DEFECTS, AND ACFT APPROVED FOR RETURN TO SERVICE.
